# SDR SWAA2018022220000

- Difficulty date: February 7, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A9401042
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT STRUCTURE CORRODED AT BS 794, RBL 17.5.  R&R T-ANGLE IAW SRM AND DWG.
